# SDR SIMA201003905

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 24,513 hours, 23,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND TWO GOUGES IN THE LOWER FORWARD FUSELAGE SKIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE TWO GOUGES IN THE LOWER FORWARD FUSELAGE SKIN IAW EO EM-53MR-1150 R2 PT C.  THE AIRCRAFT WAS RETURNED TO SERVICE.
